Caution: overdose fatal dose
Symptoms and effects of overdose katanova
Ketanov is a popular analgesic drug. It effectively eliminates pain, reduces inflammation. Uncontrolled ingestion of this medication can lead to severe poisoning and serious consequences. This article describes overdose katanova, its causes, clinical signs and consequences, as well as components of first aid and treatment.
What is Ketanov, in what situations it is used
Ketanov refers to nonsteroidal anti-inflammatory drugs and has a pronounced analgesic effect. It also slightly reduces inflammation in the body. The active substance – Ketorolac.
Ketanov is available in two forms, injectable and tablet. The solution for injection is used for intramuscular medication in this form it acts much faster than in pill form.
Please note that caution is a potent drug substance, take it only as directed by your healthcare practitioner.
- the pain of different etiologies (toothache, menstrual, headache, postoperative, articular, nervous);
- renal colic (drug is effective only in combination with an antispasmodic agent);
- pain in people with cancer;
- low back pain and osteoarthritis;
- inflammation of the joints, arthritis of various etiologies.
It should be noted that caution is the safer anesthetic compared with narcotic analgesics (omnopon, promedol, tramadol and morphine). Having almost the same analgesic effect, Ketorolac has the following advantages over them:
- not addictive;
- sleeping pill has sedative effects on the human body;
- doesn’t depress the cardiovascular system and respiration;
- does not affect blood pressure;
- does not lead to the violation of urination.
Who should not use Ketanov
The drug Ketanov can be taken not all. In the case of his reception by the people for whom it is contraindicated, may develop adverse reactions and disturbances in the whole organism.
Contraindications Ketanov are listed below:
- Children up to age 16 years. Children in the drug taking is strictly prohibited.
- Pregnancy and feeding the child breast milk. While carrying the baby Ketanov can penetrate through the placenta to the fetus, disrupt its development. When using during lactation the drug enters the body child with breast milk and can lead to poisoning and intoxication.
- Allergic intolerance to the components of the drug (allergic dermatitis, urticaria or angioedema).
- Dehydration (dehydration and hypovolemia).
- Bronchial asthma.
- Peptic ulcer disease duodenum and stomach.
- Impaired coagulation (clotting) of blood (Ketanov lengthens the time of bleeding).
- Acute or chronic renal failure (Ketorolac excreted by the kidneys).
Causes of overdose katanova
Overdose and poisoning metanolom most often develop as a result of exceeding the maximum allowable dosage. Daily dose should not exceed 90 mg. When to increase developing overdose and poisoning. Elderly people are not recommended to take more than 50-60 mg per day. The risk of poisoning and complications from the drug is much higher.
Please note that the lethal dose of medication for each individual person. It depends on the age, weight, liver function and kidney.
The most common causes of overdose and poisoning metanolom perechisleny below:
- A single administration of the drug in large dosage may occur due to severe pain attack. A person wanting to get rid of pain, ready to drink all of the medication that is at hand. Analgesic effect of the drug is achieved in 20-30 minutes after taking it. Not able to wait, the patient may take a second dose of the medicine, thereby causing an overdose.
- Self katanova in which people do not know the correct and required dosage.
- Failure to follow the doctor’s recommendations regarding taking the drug.
- Use Ketanov a child who found a home pills and decided to taste them. Even one pill of this drug can cause severe toxicity in a toddler. Store tablets and capsules Ketanov out of reach of child.
- Intake of alcoholic beverages during treatment with the drug. Alcohol enhances the action of Ketorolac and leads to intoxication.
- Ketanov combination with other drugs. Ask your doctor which drugs can be combined with Ketorolac.
Clinical signs of overdose begin to appear 20-30 minutes after receiving a dose of the drug. The degree of severity of the patient depends on the amount of drinking they drug.
For poisoning metanolom characterized by the following symptoms:
- headache, dizziness;
- a feeling of total lethargy, and severe weakness. The patient may tend to sleep, may appear disjointed and confused speech;
- abdominal pain is localized «under the spoon» – in the stomach. Ketorolac provokes inflammation of the mucous membrane of the stomach, causing pain;
- nausea and vomiting develop a reflex. The stomach tries to get rid of annoying and dangerous toxins. Vomit can contain residues of alcohol consumed katanova, food, bile, gastric juice;
- rapid pulse (tachycardia);
- the decrease in blood pressure (hypotension).
In the case of severe poisoning the patient’s condition deteriorates very quickly. During the first hour may develop a hazardous condition, which are described below:
- Gastrointestinal bleeding develops due to lesions of the mucous membrane of the stomach and duodenum preparation. This complication appears:
- vomiting black (blood under the influence of hydrochloric acid of the stomach rolls up and becomes black);
- meleney (liquid stools dark, almost black color);
- pale skin and visible mucous membranes may appear bluish discoloration of the skin in the region of nasolabial triangle, arms and legs;
- tachycardia and rapid decrease in blood pressure;
- increasing General weakness, loss of consciousness.
- Acute renal failure. The patient may turn yellow mucous membranes, swellings appear on the body. Indicative symptom is anuria complete absence of urine.
- Deep coma develops on the background of severe intoxication, or with severe blood loss. The injured person ceases to respond to voice or tactile touch, is unconscious.
What to do in case of overdose katanova
At occurrence of the slightest signs of overdose Ketorolac should immediately stop taking it and call the ambulance service.
Remember that trying carry out self-treatment overdose dangerous. Poisoned and needs skilled medical care.
Waiting for the arrival of the medics, start their own to save the injured man. In the case of severe poisoning his life could depend on your actions as the brigade SMP may not come immediately.
Below are the main components of the first aid that should be given to the patient while waiting for the medics.
This procedure should be performed as soon as possible after consumption of big dosages Ketanov. She needed to remove tablets from the stomach, not had time to dissolve and get into the blood stream.
To cleanse the stomach should drink in one gulp 3-4 glasses of plain water a neutral (room temperature) and to provoke vomiting. Then this procedure must be repeated again.
Please note that washing is not carried out in case of signs of gastrointestinal bleeding or loss of consciousness.
These medicines can neutralize the remnants of consumed drug, which remained in the digestive system. Unable to take any drugs from the group of absorbents, after reading the rules of their dosage.
Faster work sorbents that need to be dissolved in water before taking (APSCO, smectite, Polisorb). In their absence, suitable, and simple activated carbon.
Hydrate the patient with plain water or mineral water. The temperature of the liquid should be room.
Please note that in the case of suspected gastrointestinal bleed do not let intoxicated to take anything inside. Put on his stomach cold and wait for the medics.
Treatment of overdose
Doctors of the SMP will examine the patient and render him first aid. It may consist of IVS and drugs, normalizing breathing, blood pressure and pulse. In the case of bleeding the patient entered styptic medicines.
Hospitalization is carried out urgently to the nearest hospital. The treatment is carried out at the Department of toxicology or intensive care. It is aimed at detoxification, treatment of complications. The prognosis for life depends on timely access to medical care.
Ketanov is an effective anesthetic that has many benefits in comparison with narcotic analgesics. Safe receiving Ketorolac is possible only in case of appointment by the doctor. With the development of the first signs of an overdose you need to call an ambulance. Treatment is provided in toxicology or intense treatment.